Zur algebraischen Theorie der Formen. I.

Hermann Ludwig Schmid

Mathematische Annalen (1947/1949)

  • Volume: 120, page 1-9
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schmid, Hermann Ludwig. "Zur algebraischen Theorie der Formen. I.." Mathematische Annalen 120 (1947/1949): 1-9. <http://eudml.org/doc/160132>.

author = {Schmid, Hermann Ludwig},
journal = {Mathematische Annalen},
keywords = {Number fields, function fields},
pages = {1-9},
title = {Zur algebraischen Theorie der Formen. I.},
url = {http://eudml.org/doc/160132},
volume = {120},
year = {1947/1949},

AU - Schmid, Hermann Ludwig
TI - Zur algebraischen Theorie der Formen. I.
JO - Mathematische Annalen
PY - 1947/1949
VL - 120
SP - 1
EP - 9
KW - Number fields, function fields
UR - http://eudml.org/doc/160132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.